# SDR A6WA200740097

- Difficulty date: March 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 8,629 hours, 7,883 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807423
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANCHOR FITTING (FWD) PN 601R380742-3 IS CRACKED.  MAINTENANCE REPLACED PAX DOOR ANCHOR FITTING (FWD) PN 601R3807423 IAW AMM 52-11-17-400-803.  (K)
